# SDR AALA2020080769019

- Difficulty date: July 29, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR SUPPORT AT STA 540 BETWEEN BL0 AND RBL 24.75, MEASURING L=0.5 IN, W=0.005 IN. REPLACED FLOOR SUPPORT WITH NEW IAW AARD 51-00-05-1 AND SRM 51-40-02.
